# SDR AALA20170824001

- Difficulty date: August 24, 2017
- Submitted: August 27, 2017
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug MD 83
- Aircraft serial: 53627
- Aircraft time: 50,069 hours, 25,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Part serial: 2155
- Condition: Inoperative
- Location: Cabin
- Part time: 42,400 hours, 21,048 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY PORTABLE LIGHT IS INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-53-00.  OPERATIONAL CHECK GOOD.
